RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 481–489 (Mi de5125)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Lower bounds for the number of solutions of some boundary value problems

V. S. Klimov

Yaroslavl State University

Full text: PDF file (1183 kB)

Bibliographic databases:
UDC: 517.95
Received: 29.05.1981

Citation: V. S. Klimov, “Lower bounds for the number of solutions of some boundary value problems”, Differ. Uravn., 20:3 (1984), 481–489

Citation in format AMSBIB
\Bibitem{Kli84}
\by V.~S.~Klimov
\paper Lower bounds for the number of solutions of some boundary value problems
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 481--489
\mathnet{http://mi.mathnet.ru/de5125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742053}


Linking options:
  • http://mi.mathnet.ru/eng/de5125
  • http://mi.mathnet.ru/eng/de/v20/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. Math., 72:4 (2008), 717–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:41
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019